# SDR A6WA201240436

- Difficulty date: March 5, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LWR ATTACH PLATE HAS CRACK FS 574, STA 16A LT.  R & R WITH NEW SERVICEABLE BRACKET PN 601R35050-25 ON CARGO DOOR FWD TRACK LWR ATTACH POINT IAW SRM 51-40-11, 51-42-06.
